# SDR 04FDEA03314

- Difficulty date: December 1, 2004
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Bracket
- Part number: ARC199114
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP OUTBOARD HINGE (FLAP SIDE), ACTUATOR PIN ATTACHMENT OUTBOARD BORE FOUND CORRODED.   CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2-4.  ORIGINAL DIAMATER=1.191, FINAL DIAMETER=1.219, AND FABRICATED BUSHING INSTALLED AS PER FEDEX EA 1-5750-77983.
